# SDR ASOA201000525

- Difficulty date: April 7, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 16,097 hours, 14,303 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR SUPPORT BEAM LOWER AFT ANGLE IS CRACKED APPROX .3" IN LENGTH.  REMOVED CRACKED ANGLE IAW SRM CH 51-42-21. INSTALLED NEW SERVICEABLE ANGLE IAW SRM 51-40-11 AND 51-42-21. REQUIRES PAINT TOUCH UP. TOUCHED UP REPAIRED CARGO DOOR LOWER AFT ANGLE IAW SRM 51-25-01.
